# SDR HALA2010011400022

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 30,595 hours, 5,819 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Shutdown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT PACK OFF AND LEFT ENG BLEED SHUT OFF AFTER REDUCING POWER AT DESCENT RESET BLEED AND PACK AND OPERATIONS RETURNED TO NORMAL.  PERFORMED FIM 21-51-00.  BITE PACK TEMP CONTROLLER, NO FAULTS NOTED.  OPS CHECK GOOD ON GROUND.  OK TO CONTINUE.
